Hi! I want to encourage you to keep going with life...don't give up or give in. I do get a lot of joint pain and was taking Voltaren for it which was really helping. The only thing with this drug is an anti-inflammatory and often they feel that it can worsen symptoms of the Crohns. It also is really hard on the stomach. The only other medication I am on is Imuran. Keep plugging away at it as the disease can be under control at times. I find sometimes the key to success is to continually remind myself that I don't want the disease to control my life...cause I want to control the disease. I have the prayers and support of my family which also helps. I will keep you in my prayers as well. Just keep your chin up!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.